Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1981, Volume 106, Pages 52–69 (Mi znsl3404)  

This article is cited in 3 scientific papers (total in 3 papers)

On the distribution of integer points on hyperbolic surfaces of the second order

V. V. Golovizin
Full-text PDF (691 kB) Citations (3)
English version:
Journal of Soviet Mathematics, 1983, Volume 23, Issue 2, Pages 2140–2154
DOI: https://doi.org/10.1007/BF01566952
Bibliographic databases:
UDC: 511.512
Language: Russian
Citation: V. V. Golovizin, “On the distribution of integer points on hyperbolic surfaces of the second order”, Studies in number theory. Part 7, Zap. Nauchn. Sem. LOMI, 106, "Nauka", Leningrad. Otdel., Leningrad, 1981, 52–69; J. Soviet Math., 23:2 (1983), 2140–2154
Citation in format AMSBIB
\Bibitem{Gol81}
\by V.~V.~Golovizin
\paper On the distribution of integer points on hyperbolic surfaces of the second order
\inbook Studies in number theory. Part~7
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 106
\pages 52--69
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3404}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=628740}
\zmath{https://zbmath.org/?q=an:0472.10050|0516.10046}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 2
\pages 2140--2154
\crossref{https://doi.org/10.1007/BF01566952}
Linking options:
  • https://www.mathnet.ru/eng/znsl3404
  • https://www.mathnet.ru/eng/znsl/v106/p52
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:119
    Full-text PDF :42
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024